Free access
Issue
ESAIM: COCV
Volume 14, Number 2, April-June 2008
Page(s) 284 - 293
DOI http://dx.doi.org/10.1051/cocv:2007055
Published online 20 March 2008
  1. L. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics. Ann. Math 72 (1960) 265–296.
  2. G. Alessandrini and R. Magnanini, Elliptic equations in divergence form, geometric critical oints of solutions and Stekloff eigenfunctions. SIAM J. Math. Anal 25 (1994) 1259–1268. [CrossRef] [MathSciNet]
  3. G. Alessandrini and L. Rondi, Stable determination of a crack in a planar inhomogeneous conductor. SIAM J. Math. Anal 30 (1998) 326–340. [CrossRef]
  4. L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and applications, in Convegno Internazionale sulle Equazioni alle Derivate Parziali, Cremonese, Roma (1955) 111–138.
  5. L. Bers, F. John and M. Schechter, Partial Differential Equations. Interscience, New York (1964).
  6. T. Carleman, Les Fonctions Quasi Analytiques. Gauthier-Villars, Paris (1926).
  7. C. Castro and E. Zuazua, Concentration and lack of observability of waves in highly heterogeneous media. Arch. Rat. Mech. Anal 164 (2002) 39–72. [CrossRef]
  8. E. Fernandez-Cara and E. Zuazua, On the null controllability of the one-dimensional heat equation with BV coefficients Comput. Appl. Math. 21 (2002) 167–190.
  9. A.V. Fursikov and O. Yu. Imanuvilov, Controllability of evolution equations Lecture Notes Series 34, Research Institute of Mathematics, Global Analysis Research Center, Seoul National University (1996).
  10. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edn., Springer-Verlag, Berlin-Heildeberg-New York-Tokyo (1983).
  11. O.Yu. Imanuvilov and M. Yamamoto, Carleman estimate for a parabolic equation in Sobolev spaces of negative order and its applications, in Control of Nonlinear Distributed Parameter Systems, G. Chen et al. Eds., Marcel-Dekker (2000) 113–137.
  12. E.M. Landis and O.A. Oleinik, Generalized analyticity and some related properties of solutions of elliptic and parabolic equations Russian Math. Surv. 29 (1974) 195–212.
  13. G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur Commun. Partial Differ. Equ. 20 (1995) 335–356.
  14. G. Lebeau and E. Zuazua, Null controllability of a system of linear thermoelasticity Arch. Rat. Mech. Anal. 141 (1998) 297–329.
  15. F.H. Lin, A uniqueness theorem for parabolic equations Comm. Pure Appl. Math 42 (1988) 125–136.
  16. A. López and E. Zuazua, Uniform null-controllability for the one-dimensional heat equation with rapidly oscillating periodic density Ann. I.H.P. - Analyse non linéaire 19 (2002) 543–580.
  17. A.I. Markushevich, Theory of Functions of a Complex Variable Prentice Hall, Englewood Cliffs, NJ (1965).
  18. D.L. Russel, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations Stud. Appl. Math. 52 (1973) 189–221.
  19. M. Tsuji, Potential Theory in Modern Function Theory Maruzen, Tokyo (1959).
  20. I.N. Vekua, Generalized Analytic Functions Pergamon, Oxford (1962).